... and extreme anxiety... has anyone dlse had this happen??
I took .25 micro grams of levothyroxine for 5 days. on the 5th day I woke up with rapid heart rate?
- 9 Sep 2009 by christina1952
- anxiety, hypothyroidism - after thyroid removal, levothyroxine
Added 9 Sep 2009:
I was told that this medication rarely had side effects, but with in 5 days I had and extreme anxiety and irratibility. am i alone in this reaction??
10 Sep 2009
You sould contact your provider that prescribed tis medication if it is normal business hours, or if not, page whomever is on call for your provider, to seek guidance on what next steps that you needed to take. Make sure that you give as many details as you can on your heart rate, but state of mind, etc. Good Luck.
- Levothyroxine Information for Consumers
- Levothyroxine Information for Healthcare Professionals (includes dosage details)
- Side Effects of Levothyroxine (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
... levothyroxine daily. Face feels tingly a lot of the time--too much med?
1 answer • 28 Dec 2009
... synthroid a year before that. Had some adjusting and they put me on cytomel. I gained 10 lbs in a very short time. Has anyone else experienced ...
1 answer • 21 Oct 2011
... upcoming thyroid scan. Is this wise?
2 answers • 8 Feb 2013
I do not trust TSH tests and want to TRY Armour after complete thyroid removal 20 years ago. After thyroid removal, my surgeon put me on Synthroid ...
2 answers • 31 May 2013
... months, I an having rapid heart poplitations and ECG shows my left vaulves to heart are damaged, im due a 24 ECG this week. Are my thyroids ...
4 answers • 3 Aug 2013